# SDR USAA2011110900010

- Difficulty date: October 11, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 36,023 hours, 16,063 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CC2261
- Condition: Saturated
- Location: Lt Elevator
- Part time: 36,023 hours, 16,063 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LIQUID INGRESS ON LEFT ELEVATOR UPPER SKIN BETWEEN HORIZONTAL STABILIZER STA466 TO STA 527, BETWEEN RIB 11 TO 12, APPROX 5 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SKIN BETWEEN HORIZONTAL STABILIZER STA 466 TO STA 527, BETWEEN RIB 11 TO 12, APPROX 5 INCHES FROM TRAILING EDGE IAW A320 SRM 55-21-11 PARA 5G.
